Alert archive / Michigan / Small Craft Advisories in 2015
Small Craft Advisory 57, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Sep 17, 2015, 10:58 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2015, 10:58 AM EDT (14:58 UTC)
- Expired
- Sep 18, 2015, 4:27 AM EDT
- In force
- 17 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
864 WHUS73 KAPX 171458 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1058 AM EDT THU SEP 17 2015 LMZ344>346-172300- /O.NEW.KAPX.SC.Y.0057.150917T1458Z-150918T0900Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1058 AM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-172300- /O.EXB.KAPX.SC.Y.0054.150917T1600Z-150918T0400Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1058 AM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-172300- /O.EXB.KAPX.SC.Y.0054.150917T1600Z-150918T0400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 1058 AM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-172300- /O.CON.KAPX.SC.Y.0054.000000T0000Z-150918T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1058 AM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
3 follow-up statements
873 WHUS73 KAPX 171956 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 356 PM EDT THU SEP 17 2015 LSZ321-180400- /O.CON.KAPX.SC.Y.0054.000000T0000Z-150918T0400Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 356 PM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-180400- /O.CON.KAPX.SC.Y.0054.000000T0000Z-150918T0400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 356 PM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ344>346-180400- /O.CON.KAPX.SC.Y.0057.000000T0000Z-150918T0900Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 356 PM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-180400- /O.CON.KAPX.SC.Y.0054.000000T0000Z-150918T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 356 PM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
859 WHUS73 KAPX 180233 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1033 PM EDT THU SEP 17 2015 LMZ323-LSZ321-180345- /O.CAN.KAPX.SC.Y.0054.000000T0000Z-150918T0400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1033 PM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ344>346-180900- /O.CON.KAPX.SC.Y.0057.000000T0000Z-150918T0900Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1033 PM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-180900- /O.CON.KAPX.SC.Y.0054.000000T0000Z-150918T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1033 PM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
048 WHUS73 KAPX 180827 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 427 AM EDT FRI SEP 18 2015 LMZ341-180930- /O.CAN.KAPX.SC.Y.0054.000000T0000Z-150918T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 427 AM EDT FRI SEP 18 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ344>346-180930- /O.CAN.KAPX.SC.Y.0057.000000T0000Z-150918T0900Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 427 AM EDT FRI SEP 18 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 17, 7:00 AM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, Sep 17, 7:00 AM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
700 AM EDT THU SEP 17 2015
.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 420 AM EDT THU SEP 17 2015
...ONE MORE WARM AFTERNOON AS RAIN MOVES BY EVENING...
HIGH IMPACT WEATHER POTENTIAL: THUNDERSTORMS TONIGHT WITH HEAVY
DOWNPOURS AND MARGINAL SEVERE STORM RISK.
PATTERN SYNOPSIS/FORECAST: MIXED SKIES ACROSS NORTHERN MICHIGAN
TODAY...AFTER A GENERALLY SUNNY START CLOUDS OVERSPREAD EASTERN
UPPER AND AREAS NORTH OF M-72...WITH MORE SUN TO THE SOUTH. CLOUDS
DID MODERATE TEMPERATURES A BIT ESPECIALLY ACROSS INTERIOR NORTHERN
LOWER WHERE HIGHS REACHED THE UPPER 70S AT GLR/GOV/HTL/CAD. ANJ DID
WARM TO 80 DEGREES AND FELL JUST A DEGREE SHY OF TYING A 69 YEAR OLD
RECORD...APN WAS THE BIG WINNER TODAY AT 85. ACCAS/VIRGA/SPRINKLE
STORM GOING ON ACROSS UPPER MICHIGAN AND TIP OF THE MITT EARLY THIS
MORNING...REALLY HIGH BASED STUFF WITH CLOUD BASES MOSTLY ABOVE 12K
FEET. MORE CLEARING HEADING SOUTH BELOW THE BRIDGE. BROAD SURFACE
HIGH PRESSURE AREA ENCOMPASSES ROUGHLY THE EASTERN THIRD OF THE
CONTINENTAL U.S...LOW PRESSURE SPANS THE HIGH PLAINS FROM THE
WESTERN DAKOTAS/EASTERN PORTIONS OF COLORADO/NEW MEXICO. COLD FRONT
EXTENDS NORTHEAST FROM THE WESTERN SOUTH DAKOTA ACROSS NORTHWEST
MINNESOTA/NORTHWEST ONTARIO. SOUTHERLY WINDS BETWEEN THESE PRESSURE
FEATURES FUNNELING GULF MOISTURE NORTH...60+F DEW POINTS REACHING
INTO MINNESOTA/WISCONSIN/WESTERN PORTIONS OF UPPER MICHIGAN AND LAKE
SUPERIOR. 00Z APX SOUNDING CONTINUES TO EXHIBIT A DRY ADIABATIC
LAPSE RATE BETWEEN 775-500MB...MOIST LAYER ABOVE 600MB BUT IS QUITE
DRY BELOW (850MB DEW POINT DEPRESSION OF 42C). NORTHERN CLOUD COVER
BEGIN DRIVEN BY MID LEVEL WARM ADVECTION/ISENTROPIC ASCENT...CLUSTER
OF THUNDERSTORMS ALONG THE UPPER REACHES OF THE MISSISSIPPI RIVER
ALONG A LOW LEVEL THETA-E GRADIENT WITHIN A SOUTHWESTERLY LOW LEVEL
JET AND HELPED ALONG BY A SHORT WAVE TROUGH CROSSING MINNESOTA.
FORECAST...SURFACE PATTERN HASN'T CHANGED A WHOLE LOT THE PAST FEW
DAYS AS HIGH PRESSURE HAS BECOME MORE ENTRENCHED OVER THE EASTERN
U.S. WHILE LOWER PRESSURE HAS PERSISTED OVER THE HIGH PLAINS.
LOWERING PRESSURES ARE EXPECTED ACROSS THE MIDWEST TODAY AS A COLD
FRONT ARRIVES.
PRIMARY FORECAST CONCERNS: SHOWERS/THUNDERSTORMS TONIGHT...HEAVY
RAIN POTENTIAL AND MARGINAL SEVERE STORM RISK.
TODAY...EARLY CLOUDS TO THE NORTH EXPECTED TO PUSH NORTHWARD THIS
MORNING WITH BACKING MID/UPPER LEVEL WINDS. SO LOOKING AT A NICE
START TO THE DAY FOR THE MOST PART...WITH A COLD FRONT CROSSING THE
UPPER MIDWEST AND REACHING THE UPPER MISSISSIPPI RIVER BY EARLY
EVENING. EXPECTING AN INCREASE IN HUMIDITY THIS AFTERNOON AS
LEADING EDGE OF ABOVE MENTIONED MOISTURE PLUME AHEAD OF THE COLD
FRONT ADVANCES INTO MICHIGAN...WITH THUNDERSTORMS EXPECTED TO
DEVELOP AHEAD OF THE FRONT ACROSS THE MIDWEST. MAY ALSO SEE
CONVECTION DEVELOP FARTHER AHEAD OF THE COLD FRONT OVER WESTERN
UPPER/EASTERN WISCONSIN BY LATE AFTERNOON ALONG LOW LEVEL THETA-E
GRADIENT. BUT FOR THE MOST PART EXPECT PRECIPITATION TO HOLD OFF
UNTIL EARLY EVENING ACROSS NORTHERN MICHIGAN...BUT CLOUD COVER WILL
START TO THICKEN UP BY LATE IN THE DAY. WINDS WILL BECOME GUSTY
ONCE AGAIN ESPECIALLY DURING THE MID/LATE AFTERNOON HOURS WITH
INCREASING MOMENTUM INTO THE BOUNDARY LAYER...STRONGER GUSTS ACROSS
CENTRAL UPPER/NORTHWEST LOWER (25-30MPH). ONE MORE AFTERNOON OF
WELL-ABOVE NORMAL TEMPERATURES ACROSS THE AREA WITH HIGHS IN THE
UPPER 70S-MID 80S (NORMAL HIGHS 67-70)...ONLY RECORD HIGH THAT LOOKS
TO BE IN JEOPARDY IS AT PLN (84/2003).
TONIGHT...SHOWERS/THUNDERSTORMS EXPECTED TO SPREAD IN FROM THE WEST
THIS EVENING...AS DEEP LAYER MOISTURE PLUME (PRECIPITABLE WATER
ABOVE 1.50 INCHES) ARRIVES ALONG WITH FORCING ALONG/AHEAD OF THE
COLD FRONT WHICH WILL PROBABLY BE KNOCKING ON OUR DOORSTEP FRIDAY
MORNING. MAGNITUDE OF MOISTURE AND ORIENTATION OF MOISTURE
CONVERGENCE AXIS WITH MEAN CLOUD LAYER WIND SUGGEST SOME PRETTY GOOD
RAINS POSSIBLE...CAN SEE RAINFALL AMOUNTS BY SATURDAY MORNING
APPROACHING AN INCH ACROSS PARTS OF EASTERN UPPER/NORTHWEST LOWER
MICHIGAN. SPC DAY 1 OUTLOOK HAS MARGINAL RISK ACROSS EASTERN
UPPER/NORTHWEST LOWER...MORE CONCERNED ABOUT HEAVY RAIN POTENTIAL
THAN SEVERE STORMS TONIGHT WITH STRONGER SHEAR UPSTREAM BUT WILL
WHAT KIND OF INERTIA STORMS HAVE AS THEY COME ACROSS CENTRAL
UPPER/LAKE MICHIGAN.
&&
.SHORT TERM...(FRIDAY THROUGH SATURDAY NIGHT)
ISSUED AT 420 AM EDT THU SEP 17 2015
HIGH IMPACT POTENTIAL: THUNDERSTORMS AND HEAVY DOWNPOURS POSSIBLE
FRIDAY INTO SATURDAY.
A COLD FRONT ASSOCIATED WITH A LOW PRESSURE SYSTEM OVER JAMES BAY
WILL TRAVERSE THROUGH NORTHERN MICHIGAN EARLY FRIDAY MORNING AND
THROUGH THE AFTERNOON...PRODUCING RAIN AND THUNDER CHANCES. MAIN
CONCERN FOR ANY SEVERE POTENTIAL WOULD BE OVER NORTHEAST LOWER
MICHIGAN...WHERE IF ANY BREAKS IN THE CLOUDS WOULD PROVIDE HEATING
AND DESTABILIZATION TO OCCUR...REALIZING AROUND 1000 TO 1500 J/KG
MLCAPE. WITH DRIER AIR ALOFT AND SOMEWHAT STEEP LOW-LEVEL LAPSE
RATES (7.5C/KM) BIGGEST THREAT WOULD BE DAMAGING WIND...BUT CAN NOT
RULE OUT HAIL AS WELL. THIS BEING SAID...REMEMBER...THERE WILL NEED
TO BE SOME BREAKS IN THE CLOUDS TO ALLOW DESTABILIZATION...NO BREAKS
IN THE CLOUDS AND WE WILL SEE JUST THE RUN OF THE MILL RAIN SHOWERS
AND THUNDERSTORMS. DIRECTLY BEHIND THE DEPARTING COLD FRONT ANOTHER
AREA OF WEAK SURFACE LOW PRESSURE AND A MORE POTENT UPPER LEVEL WAVE
TRANSCENDS ONTO THE GREAT LAKES REGION. THIS WAVE WILL HAVE AMPLE
MOISTURE TO PRODUCE A GOOD AMOUNT OF RAIN LATE FRIDAY NIGHT INTO AT
LEAST EARLY SATURDAY AFTERNOON. AS THE PREVIOUS FORECASTER
MENTIONED...WILL NOT BE SURPRISED AT ALL IF WE SEE SOME LOCATIONS
EXCEED AN INCH. BELIEVE THE HIGHEST TOTALS WILL BE OVER NORTHERN
LOWER MICHIGAN...SOUTH OF M32 AND EAST OF US131...WHERE THE BEST
CONVERGENCE WILL BE SETUP. FORECAST SOUNDINGS HAVE PWAT VALUES
NEARING 2 INCHES NOW. HIGH PRESSURE WILL BUILD IN RAPIDLY BEHIND THE
DEPARTING STORM SYSTEM ALONG WITH DRY AIR...PROVIDING CLEARING SKIES
AND A LIGHT WIND REGIME. WINDS WILL VEER TO NORTHERLY BEHIND THE
AFOREMENTIONED COLD FRONT AND BECOME FAIRLY GUSTY SATURDAY
AFTERNOON/EVENING AS THE BUILDING HIGH PRESSURE FROM THE NORTHERN
PLAINS TIGHTENS THE GRADIENT BEHIND THE DEPARTING SYSTEM. WINDS WILL
DIMINISH AS THE HIGH PRESSURE MOVES OVERHEAD LATE SATURDAY NIGHT
INTO SUNDAY. HIGH TEMPERATURES WILL RANGE FROM THE UPPER 60S NORTH
TO THE MID 70S SOUTH...WITH THE EXCEPTION OF ANY BREAKS IN THE
CLOUDS FRIDAY OVER NORTHEAST LOWER STILL IN THE WARM SECTOR...WHERE
TEMPERATURES COULD GET CLOSER TO 80. TEMPERATURES WILL ONLY REACH
INTO THE LOW TO MID 60S SATURDAY BEHIND THE COLD FRONT. LOWS WILL BE
IN THE 50S SATURDAY MORNING AND THEN DROP INTO THE LOW TO MID 40S
FOR SUNDAY MORNING.
&&
.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 420 AM EDT THU SEP 17 2015
THE HIGH PRESSURE BUILDING INTO THE GREAT LAKES MENTIONED IN THE
PREVIOUS PERIOD APPEARS TO HOLD STRONG THROUGH AT LEAST THE MIDDLE
PART OF THE NEXT WORK WEEK...PROVIDING NORTHERN MICHIGAN WITH
ANOTHER STRETCH OF BEAUTIFUL WEATHER. PRECIPITATION-FREE...MOSTLY
CLEAR SKIES...A LIGHT WIND REGIME...AND TEMPERATURES RIGHT AROUND 70
DEGREES. LOWS THROUGHOUT THIS PERIOD WILL GENERALLY BE IN THE MID
40S TO LOW 50S. THE NEXT CHANCE FOR PRECIPITATION APPEARS TO BE
AFTER MID-WEEK...WITH A COLD FRONT ASSOCIATED WITH ANOTHER LOW
PRESSURE SYSTEM NEAR HUDSON BAY.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 659 AM EDT THU SEP 17 2015
MAIN CONCERN IS RAIN MOVING IN TONIGHT WITH PROBABLE IFR
CONDITIONS IN HEAVIER PRECIPITATION. LOW LEVEL WIND SHEAR LIKELY A
FACTOR AGAIN TONIGHT AS WELL.
&&
.MARINE...
ISSUED AT 420 AM EDT THU SEP 17 2015
TODAY/TONIGHT...LONG FUSE SMALL CRAFT ADVISORY ON NORTHERN LAKE
MICHIGAN WILL CONTINUE THROUGH TONIGHT...WAVE HEIGHTS 3-6 FEET OVER
FAR NORTHERN END OF THE LAKE WITH LONG SOUTH/SOUTHWEST FETCH.
AFTERNOON WIND GUSTS LIKELY TO BRING SMALL CRAFT CONDITIONS TO
WHITEFISH BAY AS WELL. WINDS WILL REMAIN GUSTY THROUGH TONIGHT...
THOUGH GRADIENT WILL BEGIN TO WEAKEN FRIDAY MORNING AS A COLD
FRONT APPROACHES THE FORECAST AREA.
OUTLOOK...VEERING WINDS WITH COLD FRONT PASSAGE FRIDAY FROM
SOUTHWEST TO NORTHWEST...END OF LONG FUSE SMALL CRAFT CONDITIONS
ON LAKE MICHIGAN EXPECTED.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT FRIDAY FOR LMZ341-344>346.
SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TONIGHT FOR
LMZ323.
LS...SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TONIGHT FOR
LSZ321.
&&
NEAR TERM...JPB
SHORT TERM...TJL
LONG TERM...TJL
MARINE...JPBHazardous weather outlook, Sep 17, 5:16 AM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 516 AM EDT THU SEP 17 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-181100- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 516 AM EDT THU SEP 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS EASTERN UPPER AND NORTHERN LOWER MICHIGAN TONIGHT. HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS... THERE IS ALSO A MARGINAL RISK FOR DAMAGING WIND GUSTS MAINLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY MORNING. THERE IS A MARGINAL RISK FOR SEVERE STORMS FRIDAY. HEAVY RAIN IS POSSIBLE ACROSS NORTHERN MICHIGAN FRIDAY NIGHT INTO EARLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ALWAYS ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. JPB
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 6:37 PM EDT | Special Marine Warning | APX | 83 min |
Nearby
Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.